中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
Divisible difference sets, relative difference sets and sequences with ideal autocorrelation
Author: Yan, Tongjiang ; Xiao, Guozhen
Keyword: Sequences ; Divisible difference sets ; Relative difference sets ; Ideal autocorrelation sequences
Source: INFORMATION SCIENCES
Issued Date: 2013
Volume: 249, Pages:143-147
Indexed Type: SCI
Department: [Yan, Tongjiang] China Univ Petr, Coll Math & Computat Sci, Dongying 257061, Peoples R China. [Yan, Tongjiang] Chinese Acad Sci, Inst Software, State Key Lab Informat Secur, Beijing 100190, Peoples R China. [Xiao, Guozhen] Xidian Univ, ISN Natl Key Lab, Xian 710071, Peoples R China.
Abstract: In this correspondence, we consider the equivalent condition that a sequence possesses ideal autocorrelation function. As we know, for a binary sequence, the equivalent condition is that the characteristic class of this sequence consists of two cyclic difference sets. This paper proves that, for a p-ary sequence with d-form property, the equivalent condition is that its characteristic class consists of one cyclic divisible difference sets and p - 1 relative difference sets. Moreover, a new way to construct cyclic divisible difference sets is presented. (C) 2013 Elsevier Inc. All rights reserved.
English Abstract: In this correspondence, we consider the equivalent condition that a sequence possesses ideal autocorrelation function. As we know, for a binary sequence, the equivalent condition is that the characteristic class of this sequence consists of two cyclic difference sets. This paper proves that, for a p-ary sequence with d-form property, the equivalent condition is that its characteristic class consists of one cyclic divisible difference sets and p - 1 relative difference sets. Moreover, a new way to construct cyclic divisible difference sets is presented. (C) 2013 Elsevier Inc. All rights reserved.
Language: 英语
WOS ID: WOS:000324662700012
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/16901
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Yan, Tongjiang,Xiao, Guozhen. Divisible difference sets, relative difference sets and sequences with ideal autocorrelation[J]. INFORMATION SCIENCES,2013-01-01,249:143-147.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Yan, Tongjiang]'s Articles
[Xiao, Guozhen]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Yan, Tongjiang]‘s Articles
[Xiao, Guozhen]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace